# SDR UPS07550679

- Difficulty date: August 26, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 16,644 hours, 11,526 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON, AFT BULKHEAD (RT) OUTBOARD LOWER SURFACE CHAFED.  BULKHEAD MILL WAS DONE ON TRAV T7/698748 PER PRELIMINARY 1 EA 757-5453-27-A1738.  HFEC WAS DONE ON TRAV T7/698748 PER PRELIMINARY 1 EA 757-5453-27-A1738. 3. 1.25W X 2.1L X .040 REMOVED PER PRELIMINARY 1 EA 757-5453-27-A1738.
